Alert archive / Hawaii / Small Craft Advisories in 2021

Small Craft Advisory 27, NWS Honolulu, HI

June 1, 2021

NWS Honolulu, HI issued this small craft advisory at Jun 1, 2021, 3:04 PM HST. It took effect at Jun 1, 2021, 4:00 PM HST. It was in force for 11 days.

The area

The counties it named.

The facts

Issued
Jun 1, 2021, 3:04 PM HST (01:04 UTC)
In effect from
Jun 1, 2021, 4:00 PM HST
Expired
Jun 12, 2021, 3:35 PM HST
In force
11 days
Issued by
NWS Honolulu, HI

The text

As transmitted.

368 
WHHW70 PHFO 020104
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
304 PM HST Tue Jun 1 2021

PHZ119>121-123-124-021415-
/O.NEW.PHFO.SC.Y.0027.210602T0200Z-210603T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
304 PM HST Tue Jun 1 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* WHAT...East winds 15 to 25 kt with higher gusts.

* WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 PM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
26 follow-up statements
141 
WHHW70 PHFO 021325
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
325 AM HST Wed Jun 2 2021

PHZ119>121-123-124-030230-
/O.EXT.PHFO.SC.Y.0027.000000T0000Z-210604T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
325 AM HST Wed Jun 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY...

* WHAT...East winds 25 kt except north in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 PM HST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
303 
WHHW70 PHFO 030119
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
319 PM HST Wed Jun 2 2021

PHZ119>121-123-124-031430-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210604T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
319 PM HST Wed Jun 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
THURSDAY...

* WHAT...East winds 25 kt with higher gusts...except north winds 
  in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 PM HST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
450 
WHHW70 PHFO 030135
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
335 PM HST Wed Jun 2 2021

PHZ119>121-123-124-031445-
/O.EXT.PHFO.SC.Y.0027.000000T0000Z-210607T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
335 PM HST Wed Jun 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY...

* WHAT...East winds 25 kt with higher gusts...except north winds 
  in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 PM HST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
489 
WHHW70 PHFO 031335
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
335 AM HST Thu Jun 3 2021

PHZ119>121-123-124-040245-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210607T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
335 AM HST Thu Jun 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

* WHAT...East winds 25 kt with higher gusts...except north winds 
  in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 PM HST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
239 
WHHW70 PHFO 040122
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
322 PM HST Thu Jun 3 2021

PHZ119>121-123-124-041430-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210607T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
322 PM HST Thu Jun 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

* WHAT...East winds 25 kt with higher gusts...except north winds 
  in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 PM HST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
462 
WHHW70 PHFO 041340
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
340 AM HST Fri Jun 4 2021

PHZ119>121-123-124-050245-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210607T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
340 AM HST Fri Jun 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

* WHAT...East winds 25 kt with higher gusts...except north winds 
  in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 PM HST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
751 
WHHW70 PHFO 050130
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
330 PM HST Fri Jun 4 2021

PHZ119>121-123-124-051430-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210607T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
330 PM HST Fri Jun 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

* WHAT...East winds 25 kt with higher gusts...except north winds 
  in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 PM HST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
557 
WHHW70 PHFO 051302
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
302 AM HST Sat Jun 5 2021

PHZ119>121-123-124-060230-
/O.EXT.PHFO.SC.Y.0027.000000T0000Z-210607T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
302 AM HST Sat Jun 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

* WHAT...East winds 25 kt with higher gusts...except north winds 
  in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 AM HST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

22
306 
WHHW70 PHFO 060141
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
341 PM HST Sat Jun 5 2021

PHZ119>121-123-124-061445-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210607T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
341 PM HST Sat Jun 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

* WHAT...East winds 25 kt except north winds in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 AM HST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
023 
WHHW70 PHFO 061304
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
304 AM HST Sun Jun 6 2021

PHZ119>121-123-124-070215-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210607T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
304 AM HST Sun Jun 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM MONDAY...

* WHAT...East winds 25 kt except north winds 25 kt in Maalaea 
  Bay.

* WHERE...Maalaea Bay, the Pailolo and Alenuihaha Channels, and
  waters south of the Big Island.

* WHEN...Until 6 AM Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
939 
WHHW70 PHFO 070130
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
330 PM HST Sun Jun 6 2021

PHZ119>121-123-124-071430-
/O.EXT.PHFO.SC.Y.0027.000000T0000Z-210609T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
330 PM HST Sun Jun 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY...

* WHAT...East winds 25 kt except north winds 25 kt in Maalaea 
  Bay.

* WHERE...Maalaea Bay, the Pailolo and Alenuihaha Channels, and 
  waters south of the Big Island.

* WHEN...Until 6 AM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
379 
WHHW70 PHFO 071307
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
307 AM HST Mon Jun 7 2021

PHZ119>121-123-124-080400-
/O.EXT.PHFO.SC.Y.0027.000000T0000Z-210612T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
307 AM HST Mon Jun 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY...

* WHAT...East winds 20 to 30 kt, except north winds 20 to 30 kt 
  in Maalaea Bay.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Maalaea 
  Bay, Pailolo Channel and Big Island Southeast Waters.

* WHEN...Until 6 PM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
245 
WHHW70 PHFO 080130
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
330 PM HST Mon Jun 7 2021

PHZ119>121-123-124-081430-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210612T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
330 PM HST Mon Jun 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

* WHAT...East winds 25 kt, with higher gusts, except north winds 25
  kt in Maalaea Bay.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Maalaea 
  Bay, Pailolo Channel and Big Island Southeast Waters.

* WHEN...Until 6 PM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
127 
WHHW70 PHFO 081330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
330 AM HST Tue Jun 8 2021

PHZ110-112>118-122-090230-
/O.EXB.PHFO.SC.Y.0027.000000T0000Z-210610T0400Z/
Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel-
Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-
Maui County Windward Waters-Maui County Leeward Waters-
Big Island Windward Waters-
330 AM HST Tue Jun 8 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* WHAT...East winds to 25 kt.

* WHERE...Kauai Northwest Waters, Kauai Leeward Waters, Kauai 
  Channel, Oahu Windward Waters, Oahu Leeward Waters, Kaiwi 
  Channel, Maui County Windward Waters, Maui County Leeward 
  Waters and Big Island Windward Waters.

* WHEN...Until 6 PM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ119>121-123-124-090230-
/O.EXT.PHFO.SC.Y.0027.000000T0000Z-210610T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
330 AM HST Tue Jun 8 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* WHAT...East winds to 25 kt except north winds in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 PM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
030 
WHHW70 PHFO 090126
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
326 PM HST Tue Jun 8 2021

PHZ110-112>124-091430-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210610T0400Z/
Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel-
Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-
Maui County Windward Waters-Maui County Leeward Waters-
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Windward Waters-Big Island Leeward Waters-
Big Island Southeast Waters-
326 PM HST Tue Jun 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

* WHAT...East winds to 25 kt with higher gusts except north winds
  in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 PM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
889 
WHHW70 PHFO 091306
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
306 AM HST Wed Jun 9 2021

PHZ110-112>124-100215-
/O.EXT.PHFO.SC.Y.0027.000000T0000Z-210611T0400Z/
Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel-
Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-
Maui County Windward Waters-Maui County Leeward Waters-
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Windward Waters-Big Island Leeward Waters-
Big Island Southeast Waters-
306 AM HST Wed Jun 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY...

* WHAT...East winds to 25 kt, except north in Maalaea Bay.

* WHERE...All Hawaiian waters, except for Kauai Windward.

* WHEN...Until 6 PM HST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Gibbs
554 
WHHW70 PHFO 091920
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
920 AM HST Wed Jun 9 2021

PHZ110-112>124-100830-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210611T0400Z/
Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel-
Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-
Maui County Windward Waters-Maui County Leeward Waters-
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Windward Waters-Big Island Leeward Waters-
Big Island Southeast Waters-
920 AM HST Wed Jun 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
THURSDAY...

* WHAT...East winds to 25 kt, except north in Maalaea Bay.

* WHERE...All Hawaiian waters, except for Kauai Windward.

* WHEN...Until 6 PM HST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
692 
WHHW70 PHFO 100125
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
325 PM HST Wed Jun 9 2021

PHZ110-112>124-101430-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210611T0400Z/
Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel-
Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-
Maui County Windward Waters-Maui County Leeward Waters-
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Windward Waters-Big Island Leeward Waters-
Big Island Southeast Waters-
325 PM HST Wed Jun 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
THURSDAY...

* WHAT...East winds to 20 to 30 kt, except north in Maalaea Bay.

* WHERE...All Hawaiian waters, except for Kauai Windward.

* WHEN...Until 6 PM HST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
140 
WHHW70 PHFO 101306
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
306 AM HST Thu Jun 10 2021

PHZ116-119>121-123-124-110215-
/O.EXT.PHFO.SC.Y.0027.000000T0000Z-210612T0400Z/
Kaiwi Channel-Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
306 AM HST Thu Jun 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY...

* WHAT...East winds to 20 to 30 kt, except north in Maalaea Bay.

* WHERE...Kaiwi Channel, Maalaea Bay, Pailolo Channel, Alenuihaha
  Channel, Big Island Leeward Waters, Big Island Southeast Waters. 

* WHEN...Until 6 PM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ110-112>115-117-118-122-110215-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210611T0400Z/
Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel-
Oahu Windward Waters-Oahu Leeward Waters-
Maui County Windward Waters-Maui County Leeward Waters-
Big Island Windward Waters-
306 AM HST Thu Jun 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WHAT...East winds to 20 to 25 kt.

* WHERE...Kauai Northwest Waters, Kauai Leeward Waters, Kauai
  Channel, Oahu Windward Waters, Oahu Leeward Waters, Maui County
  Windward Waters, Maui County Leeward Waters, Big Island 
  Windward Waters.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Gibbs
578 
WHHW70 PHFO 110131
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
331 PM HST Thu Jun 10 2021

PHZ110-112>115-117-118-122-110245-
/O.CAN.PHFO.SC.Y.0027.000000T0000Z-210611T0400Z/
Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel-
Oahu Windward Waters-Oahu Leeward Waters-
Maui County Windward Waters-Maui County Leeward Waters-
Big Island Windward Waters-
331 PM HST Thu Jun 10 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Trade winds have eased to just below advisory strength.

$$

PHZ116-119>121-123-124-111445-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210612T0400Z/
Kaiwi Channel-Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
331 PM HST Thu Jun 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

* WHAT...East winds to 20 to 25 kt, except north in Maalaea Bay.

* WHERE...Kaiwi Channel, Maalaea Bay, Pailolo Channel, 
  Alenuihaha Channel, Big Island Leeward Waters, Big Island 
  Southeast Waters.

* WHEN...Until 6 PM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
864 
WHHW70 PHFO 110702
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
902 PM HST Thu Jun 10 2021

PHZ119>121-123-124-112015-
/O.EXT.PHFO.SC.Y.0027.000000T0000Z-210612T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
902 PM HST Thu Jun 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY...

* WHAT...East to northeast winds 20 to 30 knots, and seas 7 to 10
  feet.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Though early Saturday morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ116-112015-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210612T0400Z/
Kaiwi Channel-
902 PM HST Thu Jun 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

* WHAT...Northeast winds 20 to 25 knots.

* WHERE...Kaiwi Channel.

* WHEN...Through Friday afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Houston
418 
WHHW70 PHFO 111330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
330 AM HST Fri Jun 11 2021

PHZ119>121-123-124-120230-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210612T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
330 AM HST Fri Jun 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Maalaea Bay, the Alenuihaha and Pailolo Channels, and
  the waters south of the Big Island.

* WHEN...Through early Saturday morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ116-120230-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210612T0400Z/
Kaiwi Channel-
330 AM HST Fri Jun 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WHAT...Northeast winds 20 to 25 knots.

* WHERE...The Kaiwi Channel.

* WHEN...Through this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Houston
728 
WHHW70 PHFO 120121
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
321 PM HST Fri Jun 11 2021

PHZ116-120230-
/O.CAN.PHFO.SC.Y.0027.000000T0000Z-210612T0400Z/
Kaiwi Channel-
321 PM HST Fri Jun 11 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have fallen below the Small Craft Advisory threshold in the
Kaiwi Channel. The Small Craft Advisory remains posted for the 
other typically windier waters around the Big Island and Maui 
County.

$$

PHZ119>121-123-124-121430-
/O.EXT.PHFO.SC.Y.0027.000000T0000Z-210613T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
321 PM HST Fri Jun 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Maalaea Bay, the Alenuihaha and Pailolo Channels, and 
  the waters south of the Big Island.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
331 
WHHW70 PHFO 121323
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
323 AM HST Sat Jun 12 2021

PHZ119>121-123-124-130230-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210613T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
323 AM HST Sat Jun 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Maalaea Bay, the Alenuihaha and Pailolo Channels, and 
  the waters south of the Big Island.

* WHEN...Until 6 PM HST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
816 
WHHW70 PHFO 121931
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
931 AM HST Sat Jun 12 2021

PHZ119>121-123-124-130400-
/O.CON.PHFO.SC.Y.0027.000000T0000Z-210613T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
931 AM HST Sat Jun 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Maalaea Bay, the Alenuihaha and Pailolo Channels, and 
  the waters south of the Big Island.

* WHEN...Until 6 PM HST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
198 
WHHW70 PHFO 130135
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
335 PM HST Sat Jun 12 2021

PHZ119>121-123-124-130245-
/O.CAN.PHFO.SC.Y.0027.000000T0000Z-210613T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
335 PM HST Sat Jun 12 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Wind speeds have fallen below advisory levels, therefore the Small
Craft Advisory is cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 10:05 AM HST, 4 hours 59 minutes earlier.

Area forecast discussion, Jun 1, 10:05 AM HST, 4 hours 59 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Honolulu HI
1005 AM HST Tue Jun 1 2021

.SYNOPSIS...
Trade winds will return today, reaching and holding at moderate
levels tonight through early next week. Rather dry conditions
will prevail through Wednesday night, with showers mainly confined
to windward and mauka areas. The remnants of an old front will
likely bring an increase in showers to Kauai and possibly Oahu
Thursday into Friday. Drier trade winds expected Saturday through
early next week, with showers favoring windward and mauka areas,
mainly at night and during the early morning hours.

&&

.DISCUSSION...
Currently at the surface, a weak front is nearly stationary
around 200 miles northwest of Kauai. A 1023 mb high is centered
1500 miles northeast of Honolulu, with a ridge axis extending
southwestward through to near the Garden Isle. The resulting
gradient is producing light winds over the western islands, with
light to moderate trades over the eastern end of the state.
Visible satellite and radar show mostly sunny skies and no
precipitation across the area this morning. Some cloud cover
could build up over the islands by this afternoon, but otherwise,
expect mostly dry and pleasant condition to continue today.

The front northwest of the state will gradually dissipate during
the next couple days, as high pressure becomes more dominant
north of the state. This will allow trade winds to return from
east to west across the island chain by the end of the day. High
pressure will then set up north of the state, keeping moderate
trade winds in place through the period with only minor
fluctuations in strength.

Windward and mauka clouds and showers may increase slightly as the
trade winds build back in. Models show a more noticeable increase
in showers as remnant moisture along the old front makes its way
to Kauai Thursday and Thursday night. This will bring an increase
in trade wind showers to Kauai and possibly to Oahu, while Maui
County and the Big Island remain in a dry trade wind regime. This
band of moisture will linger into the day Friday, before lifting
northwest of the islands, putting the entire island chain in a dry
trade wind pattern Friday night. A more typical trade wind regime
should settle in Saturday through early next week, with showers
focused mainly over windward and mauka areas, and a stray shower
occasionally reaching leeward communities.

&&

.AVIATION...
Weak land breezes this morning will give way to strengthening
trade winds in the afternoon. Trade winds will carry clouds and
isolated showers across windward slopes and coasts of all islands.
Some leeward areas may see local sea breezes this afternoon.
Shower activity will remain minimal, but isolated MVFR ceilings
may occur. No AIRMETs are currently in effect or anticipated at
this time.

&&

.MARINE...
A front washing out across the far northern offshore waters will
allow for the return of trade winds that will fill in from east
to west across the island chain today. Moderate trades the next
couple of days will strengthen to fresh to locally strong speeds
through the typically windier waters around Maui and the Big
Island as early as tonight or Wednesday morning.

The current northwest swell will peak today, with surf topping out
slightly above seasonal average along north and west facing shores.
This swell will trend down to near flat from Wednesday though
Friday. A series of small southerly swells will maintain slightly
below normal surf along south facing shorelines through mid week,
though surf could trend up slightly late this week with the arrival
of a couple of larger south-southwest swells. East shore surf
will remain small today, then increase as trades strengthen
through mid to late week over and upstream of the state.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Foster
AVIATION...Powell
MARINE...TS

Nearby

Small Craft Advisories in Hawaii, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.